# SDR SWAA2013031913832

- Difficulty date: February 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 1112 AND BS 1121, TORQUE BOX RIGHT SIDE.  REMOVED AND REPLACED STRINGER IAW SRM AND DWG.
